# SDR FDEA200910063485

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: A5461139220000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON ACCESS PANEL 413 BL HAS 2 EA CRACKS AT SEAL SUPPORT CORNERS.  REMOVED SEALS AND RETAINERS AND FABRICATED 2 EA DOUBLERS REF SRM 54-52-51; FIG 205.  INSTALLED REPAIR DOUBLERS REF SRM 51-40-21; PARA 6.    REINSTALLED SEALS AND RETAINERS SRM 54-52-51; FIG 205.  STOP DRILLED CRACKS SRM 54-52-51, FIG 205.
